# SDR SWI202403190240

- Difficulty date: February 9, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 46,642 hours, 39,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 601R332354S
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT COCKPIT WINDOW POST LOWER AFT ANGLE IS CRACKED. (MARKED)    (C-CHECK RO 3/19/2024)   REMOVED CRACKED RIGHT COCKPIT WINDOW POST LOWER AFT ANGLE AND INSTALLED NEW RIGHT COCKPIT WINDOW POST LOWER AFT ANGLE P/N: 601R33235-4S WITH NEW 4EA HI-LOK AND NUT. REF. CRJ 200 SRM 51-42-21 AND DWG NO. 601R33007 REV. -U, DATED 12-10-2010. COMPLIED WITH TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
